- -

Nilpotent-like Fitting formations of finite soluble groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Nilpotent-like Fitting formations of finite soluble groups

Show full item record

Ballester-Bolinches, A.; Pérez-Ramos, M.; Martínez Pastor, A. (2000). Nilpotent-like Fitting formations of finite soluble groups. Bulletin of the Australian Mathematical Society. 62(3):427-433. doi:10.1017/S0004972700018943

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/43727

Files in this item

Item Metadata

Title: Nilpotent-like Fitting formations of finite soluble groups
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] In this paper the subnormal subgroup closed saturated formations of finite soluble groups containing nilpotent groups are fully characterised by means of extensions of well-known properties enjoyed by the formation ...[+]
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Bulletin of the Australian Mathematical Society. (issn: 0004-9727 )
DOI: 10.1017/S0004972700018943
Publisher:
Cambridge University Press
Publisher version: http://dx.doi.org/10.1017/S0004972700018943
Thanks:
This research has been supported by Proyecto PB 97-0674-C02-02 of DGICYT, Ministerio de Educación y Ciencia, Spain.
Type: Artículo

This item appears in the following Collection(s)

Show full item record